# SDR CALA2018020900563

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 33,053 hours, 11,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE R2 DOOR HAD ONE BULB INOPERATIVE.  REPLACED THE SIGN ASSY IAW AMM 33-51-01. OPS CHECKED OK.
